MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0196-0644(05)81392-7

Медицинская библиотека · Annals of emergency medicine · 1991

Severe lactic acidosis following theophylline overdose.

Bernard S

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The patient with theophylline overdose commonly presents with gastrointestinal, cardiovascular, neurologic, and electrolyte abnormalities. Respiratory alkalosis is the most common acid-base alteration, but mild metabolic acidosis has been reported. Two cases of severe lactic acidosis (pH 6.67 and 6.63) in patients without hypoxemia, shock, or prolonged seizure activity are reported. Possible causative mechanisms and aspects of therapy are discussed. Theophylline toxicity should be considered when an unconscious patient with concurrent severe metabolic acidosis presents to the emergency department.

Для цитирования: Bernard S. Severe lactic acidosis following theophylline overdose.. Annals of emergency medicine. 1991. DOI: 10.1016/s0196-0644(05)81392-7.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.